Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




162 Publications

2017 | Journal Article | IST-REx-ID: 568   OA
Persistence of zero sets
P. Franek, M. Krcál, Homology, Homotopy and Applications 19 (2017) 313–342.
View | DOI | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 688   OA
Topological data analysis with Bregman divergences
H. Edelsbrunner, H. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, pp. 391–3916.
View | Files available | DOI
 
2017 | Preprint | IST-REx-ID: 6288   OA
Poisson-Delaunay mosaics of order k
H. Edelsbrunner, A. Nikitenko, ArXiv:1709.09380 (n.d.).
View | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 521   OA
Higson compactification and dimension raising
K. Austin, Z. Virk, Topology and Its Applications 215 (2017) 45–57.
View | DOI | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 836
Finding eigenvalues of self-maps with the Kronecker canonical form
M. Ethier, G. Jablonski, M. Mrozek, in:, I. Kotsireas, E. Martínez-Moro (Eds.), Springer, 2017, pp. 119–136.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed